Jump to content

Photo

Help! Stopped Accutane Because Of Flu And Broke Out With Eczema

bumps red hands feet

1 reply to this topic

#1 killacneforever

killacneforever

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Joined: 16-February 12

Posted 30 July 2012 - 09:26 AM

I'm on my 6th month of Accutane my last month (80mg a day for the past 4 months). I got the flu so I decided to stop taking Accutane for a few days in order to take Tylenol and other meds to not be too tough on my liver.

After just one day (that's 2 Accutane pills, 80mg) I woke up and noticed I had small, inflammed-looking red bumps all over my fingers, hands, toes and feet. Could missing just one day of Accutane cause this? I did notice that I had 2 or 3 small bumps like these on my fingers for the past few weeks and shrugged them off as pimples.

Is this Eczema? What should I do about it!? After skipping about 5 pills (2.5 days) because I was sick, I resumed my course. There's only about half a month left anyways. Should I go to the doctor ASAP to get this checked out or wait a little while on Accutane and maybe it will go away? Here's a pic of my hand:

Posted Image

My question is if it does go away after a few days of my regular Accutane regime how would I stop it from coming back? When I come off of Accutane in half a month, should I do it very slowly? As in first one pill a day, then one pill every other day? Help is appreciated! I have no idea what to do...thank you.

#2 oli girl

oli girl

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,680
    Likes: 110
About Me
  • Gender:Female
  • Location:USA
  • Joined: 16-March 09

Posted 30 July 2012 - 08:48 PM

Dude, Go see a doctor! Also Accutane continues to work even after your course is over...Up to 2 months or longer...It could be from the flu or it could be from accutane as some have had things appear shortly after thier course.

I'm on my 6th month of Accutane my last month (80mg a day for the past 4 months). I got the flu so I decided to stop taking Accutane for a few days in order to take Tylenol and other meds to not be too tough on my liver.

After just one day (that's 2 Accutane pills, 80mg) I woke up and noticed I had small, inflammed-looking red bumps all over my fingers, hands, toes and feet. Could missing just one day of Accutane cause this? I did notice that I had 2 or 3 small bumps like these on my fingers for the past few weeks and shrugged them off as pimples.

Is this Eczema? What should I do about it!? After skipping about 5 pills (2.5 days) because I was sick, I resumed my course. There's only about half a month left anyways. Should I go to the doctor ASAP to get this checked out or wait a little while on Accutane and maybe it will go away? Here's a pic of my hand:

Posted Image

My question is if it does go away after a few days of my regular Accutane regime how would I stop it from coming back? When I come off of Accutane in half a month, should I do it very slowly? As in first one pill a day, then one pill every other day? Help is appreciated! I have no idea what to do...thank you.


The secret of health for both mind & body
is not to mourn for the past, not to worry about the future, or not anticipate troubles, but to live the present moment wisely and earnestly.
The Buddha




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users